# SDR P5CA2023092900109

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 63,806 hours, 7,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT SHOWS RED LED WHEN PUSH TO TEST.   REMOVED AND REPLACED FLASHLIGHT ASSY AND OPS TEST NORMAL PER AMM 25-64-01/501. THIS CLEARED DMI #194286. PLACARDS REMOVED.
